# SDR O9IA202107185571

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N557LM
- Make and model: Beech 45
- Aircraft serial: 450379
- Aircraft time: 956 hours, 1,154 cycles
- Engine: Garrtt TFE7312
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307080037
- Part serial: 19351
- Condition: Faulted
- Location: Lt Engine
- Part time: 956 hours, 1,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT, THE FLIGHT CREW NOTICED THAT THE LH THROTTLE WAS STUCK IN THE MCR POSITION.  ALL ATTEMPTS TO REDUCE THE THROTTLE WERE UNSUCCESSFUL.  UPON CONSULTATION WITH THE MAINTENANCE DEPARTMENT, VIA SATELLITE PHONE, IT WAS DETERMINED THAT A LANDING AT THE NEAREST AERO AIR MAINTENANCE FACILITY WAS THE BEST OPTION.  THAT FACILITY WAS IN JUNEAU, ALASKA.  THE FLIGHT CREW NOTIFIED THE ANCHORAGE ARTCC THAT THEY WANTED TO DIVERT, AND FURTHER NOTIFIED THEM THAT THEY WOULD BE EXECUTING A PRECAUTIONARY ENGINE SHUT-DOWN.  THE CREW DECLARED AN EMERGENCY, BECAUSE OF THE PRECAUTIONARY SHUT-DOWN, AND PROCEEDED WITH THE DESCENT AND LANDING WITH OUT FURTHER ISSUE.  AIRCRAFT WAS TAKEN TO MAINT HANGAR AND DURING INVESTIGATION OF SYSTEM WAS NOTED THAT THE FCU ON THE LH ENGINE WAS JAMMED WITHOUT ANY OUTSIDE CONNECTIONS ATTACHED.  INTERNAL BINDING IN THE FCU WAS THE CAUSE OF THE STUCK LEVER.  LEVER AND ALL ASSOCIATED THROTTLE CABLES/QUADRANTS MOVED WITH NO ISSUES ONCE DISCONNECTED FROM FCU.  FCU WAS ORDERED AND IS BEING REPLACED.
